# SDR DALA2016052004088

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM +1225 AT AFT GALLEY AREA BETWEEN FRAME 66+5" TO FRAME 67+15" MEASURE L=1.895", W=0.250", D=0.003", REPLACED FLOORBEAM 1225 LOCATED BETWEEN FRAME  66+5" TO FRAME 67+15" IAW SRM 51-72-11 AND DWG 53472780;
